# SDR SWIA201023842

- Difficulty date: March 12, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 34,696 hours, 49,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAMES 8 THROUGH 14 ON STRINGERS 20R TO 20L.  (C CHECK)  REPAIRED PER SRM.
